MathSciNet Relay Station
MathSciNet bibliographic data
MR108792 (21 #7504) 55.00
Malm, D. G. Concerning the cohomology ring of a sphere bundle. Pacific J. Math. 9 1959 1191–1214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement